Life-Saving Naloxone Skills

The Veterans Health Administration, part of the Department of Veterans Affairs (VA), has produced a series of YouTube videos to educate individuals on the safe administration of naloxone, an emergency opioid-overdose antidote that helps prevent overdose deaths.  The videos show how to recognize the signs of an opioid overdose and administer intranasal or intramuscular naloxone, or use a naloxone auto-injector. See the VA YouTube channel for more information on naloxone for people taking prescribed opioids and for people with opioid use disorders.

**Click HERE for where to get Naloxone in Taos.**

The videos and links below are provided for your education on how to administer Naloxone, the drug that reverses the affects of an Opioid overdose, how to recognize if someone is overdosing, and how to recognize the top RISK factors leading up to a potential overdose.   

Bunny and Wolf: An Animated Guide to Prevent Overdose Deaths Opioid overdose continues to be a top killer of young people all over the world. In some countries, drug overdose deaths now outnumber those attributable to firearms, homicides or HIV/AIDS.

We would like to know how this video is being used. Reentry is associated with increased risk of death by drug overdose, often due to a loss of drug tolerance during incarceration.